# SDR AWXA200500148

- Difficulty date: December 23, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 655287846
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, EXFOLIATION CORROSION FOUND ON L-2 DOOR INNER CHORD (CREASE BEAM) AT LBL 48, BETWEEN BS 940 AND 996, WL 208 AND WL 209.  MAINTENANCE REMOVED DAMAGED INNER CHORD AT LBL 48, FROM BS 940 TO 996, WL 208 TO WL 209; FABRICATED A NEW REPLACEMENT INNER CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
